Kyoto Journal of Mathematics

Local theta lift for p-adic unitary dual pairs U(2)×U(1) and U(2)×U(3)

Yasuhiko Ikematsu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we describe the local theta lift for p-adic unitary dual pairs U(2)×U(1) and U(2)×U(3). We also describe the local theta lift for a pair of p-adic quaternionic unitary groups of rank 1.

Article information

Source
Kyoto J. Math., Volume 59, Number 4 (2019), 1075-1110.

Dates
Received: 3 March 2016
Revised: 3 March 2017
Accepted: 25 July 2017
First available in Project Euclid: 25 September 2019

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1569376961

Digital Object Identifier
doi:10.1215/21562261-2019-0033

Subjects
Primary: 11F27: Theta series; Weil representation; theta correspondences
Secondary: 11F70: Representation-theoretic methods; automorphic representations over local and global fields

Keywords
local theta lift endoscopy unitary group

Citation

Ikematsu, Yasuhiko. Local theta lift for $p$ -adic unitary dual pairs $\mathrm{U}(2)\times \mathrm{U}(1)$ and $\mathrm{U}(2)\times \mathrm{U}(3)$. Kyoto J. Math. 59 (2019), no. 4, 1075--1110. doi:10.1215/21562261-2019-0033. https://projecteuclid.org/euclid.kjm/1569376961


Export citation

References

  • [1] W. T. Gan and A. Ichino, The Gross–Prasad conjecture and local theta correspondence, Invent. Math. 206 (2016), no. 3, 705–799.
  • [2] S. Gelbart, J. Rogawski, and D. Soudry, Endoscopy, theta-liftings, and period integrals for the unitary group in three variables, Ann. of Math. (2) 145 (1997), no. 3, 419–476.
  • [3] K. Konno and T. Konno, Lecture on endoscopy for unitary groups in two variables, November 2005.
  • [4] K. Konno and T. Konno, On doubling construction for real unitary dual pairs, Kyushu J. Math. 61 (2007), no. 1, 35–82.
  • [5] S. S. Kudla, Splitting metaplectic covers of dual reductive pairs, Israel J. Math. 87 (1994), no. 1–3, 361–401.
  • [6] J.-P. Labesse and R. P. Langlands, L-indistinguishability for $\mathrm{SL}(2)$, Canad. J. Math. 31 (1979), no. 4, 726–785.
  • [7] R. P. Langlands, On Artin’s $L$-function, Rice Univ. Stud. 56 (1970), 23–28.
  • [8] R. P. Langlands and D. Ramakrishnan, eds., The Zeta Functions of Picard Modular Surfaces, Univ. Montreal, Centre Recherches Math., Montreal, QC, 1992.
  • [9] C. Mœglin, M.-F. Vignéras, and J.-L. Waldspurger, Correspondences de Howe sur un corps p-adique, Lecture Notes in Math. 1291, Springer, Berlin, 1987.
  • [10] J. D. Rogawski, Automorphic Representations of Unitary Groups in Three Variables, Ann. of Math. Stud. 123, Princeton Univ. Press, Princeton, NJ, 1990.
  • [11] W. Scharlau, Quadratic and Hermitian Forms, Grundlehren Math. Wiss. 270, Springer, Berlin, 1985.
  • [12] A. Weil, Basic Number Theory, 3rd ed., Grundlehren Math. Wiss. 144, Springer, New York, 1974.